# SDR CA980512018

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Box
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 5,704 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED STEERING INOPERATIVE, SYSTEM RESET, UNSUCCESSFUL.  AIRCRAFT LANDED WITHOUT NOSEWHEEL STEERING AND HAD TO BE TOWED TO GATE.  ELECTORNIC CONTROL UNIT AND SERVO VALVE REPLACED.  PART TC:  5,075.
